RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2014, Volume 14, Issue 1, Pages 19–27 (Mi vngu323)  

D.c.e. degrees of categoricity for Boolean algebras with a distinguished automorphism

N. A. Bazhenovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Abstract: We prove that every d.c.e. Turing degree is the degree of categoricity of some computable Boolean algebra with a distinguished automorphism.

Keywords: Boolean algebra with a distinguished automorphism, computable categoricity, categoricity spectrum, degree of categoricity.

Full text: PDF file (260 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2015, 211:6, 738–746

Document Type: Article
UDC: 510.5+510.6+512.563
Received: 26.07.2012

Citation: N. A. Bazhenov, “D.c.e. degrees of categoricity for Boolean algebras with a distinguished automorphism”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:1 (2014), 19–27; J. Math. Sci., 211:6 (2015), 738–746

Citation in format AMSBIB
\Bibitem{Baz14}
\by N.~A.~Bazhenov
\paper D.c.e. degrees of categoricity for Boolean algebras with a distinguished automorphism
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2014
\vol 14
\issue 1
\pages 19--27
\mathnet{http://mi.mathnet.ru/vngu323}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 211
\issue 6
\pages 738--746
\crossref{https://doi.org/10.1007/s10958-015-2629-5}


Linking options:
  • http://mi.mathnet.ru/eng/vngu323
  • http://mi.mathnet.ru/eng/vngu/v14/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:58
    Full text:11
    References:13
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017